MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD CURVE? ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD CURVE? ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635TU80010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that pericardial effusion occurred.A left atrial appendage (laa) closure procedure was being performed, a watchman fxd curve access system (was) and a 20mm watchman flx pro laa closure device & delivery system (wds) were selected to be used.Prior to starting the procedure, a small effusion was noted on the transesophageal echocardiography (tee).As the physician removed the was sheath from the patient's body the effusion was assessed and found to be slightly larger than the start.The 20mm closure device was attempted to be implanted, but the patient's appendage was not suitable for the closure device, so the patient did not receive a closure device.The patient was given protamine and pericardiocentesis was done after the groin closure.A follow-up surface echo was performed prior to discharge and effusion was back to baseline.The patient was discharged home and is fully recovered.
 
Additional Manufacturer Narrative
H6: impact code added.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: impact code f2303 medication required removed.H6: impact code f2301 additional device required removed.

Brand Name
WATCHMAN FXD CURVE? ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22286396
Report Number2124215-2025-40320
Device Sequence Number8819894
Product Code DQY
UDI-Device Identifier00191506013806
UDI-Public(01)00191506013806(17)271105(10)35214744
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K212228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635TU80010
Device Catalogue NumberM635TU80010
Device Lot Number0035214744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/27/2025
09/04/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date08/27/2025
09/10/2025
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite